# SDR FDEA201204271661

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 37,339 hours, 12,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INADVERTENT OPENING OF R1 CABIN DOOR STARTED INITIATION OF SLIDE DEPLOYMENT.   INSTALLED R1 ESCAPE SLIDE IAW MM 25-61-20-02, AND ADJUSTMENT AND TEST IAW MM 25-61-20-05-01.  OP'S CHECKED NORMAL,  INSTALLED R1 PNEUMATIC EMERGENCY DOOR ASSIST BOTTLE ARMING LEVER, IAW MM 52-10-00-03.  ACFT OK FOR SERVICE.
